Processing math: 100%
Your browser does not allow JavaScript!
JavaScript is necessary for the proper functioning of this website. Please enable JavaScript or use a modern browser.
SLO
Login
Search
Browsing
Upload document
Statistics
RUP
FAMNIT - Faculty of Mathematics, Science and Information Technologies
FHŠ - Faculty of Humanities
FM - Faculty of Management
FTŠ Turistica - Turistica – College of Tourism Portorož
FVZ - Faculty of Health Sciences
IAM - Andrej Marušič Institute
PEF - Faculty of Education
UPR - University of Primorska
ZUP - University of Primorska Press
COBISS
University of Primorska, University Library - all departments
First page
/
Show document
Show document
A-
|
A+
|
Print
Title:
Large sets of long distance equienergetic graphs
Authors:
ID
Stevanović, Dragan
(Author)
Files:
RAZ_Stevanovic_Dragan_i2009.pdf
(144,63 KB)
MD5: 41E96F3F3D8EA8797CA6EDBFEAA63CC3
Language:
English
Work type:
Unknown
Typology:
1.01 - Original Scientific Article
Organization:
ZUP - University of Primorska Press
Abstract:
Distance energy of a graph is a recent energy-type invariant, defined as the absolute deviation of the eigenvalues of the distance matrix of the graph. Two graphs of the same order are said to be distance equienergetic if they have equal distance energy, while they have distinct spectra of their distance matrices. Examples of pairs of distance equienergetic graphs appear in the literature already, but most of them have diameter two only. We describe here the distance spectrum of a special composition of regular graphs, and, as an application, we show that for any
n
≥
3
, there exists a set of
n
+
1
distance equienergetic graphs which have order
6
n
and diameter
n
−
1
each.
Keywords:
graph theory
,
distance spectrum
,
distance energy
,
join
,
regular graphs
Year of publishing:
2009
Number of pages:
str. 35-40
Numbering:
Vol. 2, no. 1
PID:
20.500.12556/RUP-1727
UDC:
519.17
ISSN on article:
1855-3966
COBISS.SI-ID:
1024088916
Publication date in RUP:
15.10.2013
Views:
4676
Downloads:
148
Metadata:
Cite this work
Plain text
BibTeX
EndNote XML
EndNote/Refer
RIS
ABNT
ACM Ref
AMA
APA
Chicago 17th Author-Date
Harvard
IEEE
ISO 690
MLA
Vancouver
:
STEVANOVIĆ, Dragan, 2009, Large sets of long distance equienergetic graphs.
Ars mathematica contemporanea
[online]. 2009. Vol. 2, no. 1, p. 35–40. [Accessed 28 March 2025]. Retrieved from: https://repozitorij.upr.si/IzpisGradiva.php?lang=eng&id=1727
Copy citation
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:
Voting is allowed only for
logged in
users.
Share:
Searching for similar works...
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.
Record is a part of a journal
Title:
Ars mathematica contemporanea
Publisher:
Društvo matematikov, fizikov in astronomov, Društvo matematikov, fizikov in astronomov, Univerza na Primorskem, Fakulteta za matematiko, naravoslovje in informacijske tehnologije
ISSN:
1855-3966
COBISS.SI-ID:
239049984
Secondary language
Language:
English
Keywords:
teorija grafov
,
regular graphs
Comments
Leave comment
You must
log in
to leave a comment.
Comments (0)
0 - 0 / 0
There are no comments!
Back